# SDR FDEA202108262100

- Difficulty date: August 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1250.75 TO STATION 1256.75 RIGHT 3 DOOR CUTOUT FORWARD UPPER JAMB   WEB BOX FOUND CRACKED. CRACKED AT CABIN - STATION 1250.75 TO STATION 1256.75 RIGHT 3 DOOR CUTOUT FORWARD   UPPER JAMB WEB BOX, STOP DRILL CARRIED OUT AT CRACK AREA AS PER SRM 53-40-15-2R   REPAIR 3 FIGURE 201 SHEET 1 AND REPAIRED IN ACCORDANCE WITH EA # 1-5310-T0363970   PART 1 TITLE: FUSELAGE - MAINFRAME - CRACK REPAIR FOR R3 CENTER FUS PAX DOOR JAMB   FWD INNER SKIN, STA1250-1256, L-15R TO L-16R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
